i dont know whats happening please help
- 09-12-2012, 04:15 PM
bros if you could help me out to read my test I would appreciated .
I am 33 ,6 ,199 pounds
Almost 3 weeks after I stopped the nolva these are my results
lh 11.2Miu/l. Normal 1.5-9.3
fsh is 2.5miu/ll. Normal is 1.6.80
Tsh 1.45 miu/l. Normal 0.40-4.50
Progesterone is 0.2 ng/ml.
Testosterone is 548 normal 250-1000
Free test 58.4pg/ml normal is 35.0-155.0 pg/ml
I'm still waiting for estradiol and my Lh came flagged as high , coulda of been cause I just stop the nolva 15 days before the blood test and was still on my system?
I'm just worried about these now , man if you guys can make something out of these test and tell me I would appreciated I'm not do to see a endo until next month and I'm losing it.
- 09-12-2012, 05:00 PM
If I were your endocrinologist though, judging by these initial results, I would say it looks like you are showing signs of primary hypogonadism. Basically, your hpta is WORKING FINE, but your nuts are not responding.
Why aren't they working? One thing that will cause TEMPORARY primary hypogonadism is if you take a big shot of HCG, which essentially desensitizes your nuts for a while to LH. didn't you recently do this? If i were gambling man, I'd say *that* is the cause.
Overall, you are FINE right now. Take a month off from ANY pct drugs, and go get it checked in a month. Your hpta is working fine, you just need to make sure your nuts resensitize.
09-12-2012, 05:18 PM
Thanks for the reply brother and that was my worse fear of primary , is it reversible if I stop everything and let the body recover on is own ?
I have heard cases where they do administer 5000iu at time for guy for fertility reasons . And I did the shot of hcg 2 weeks before nolvadex so about a month and a half ago maybe 2 .I hope to god is temporary .
the bw was done 9 days ago .
09-12-2012, 06:04 PM
09-12-2012, 08:18 PM
09-12-2012, 08:35 PM
I been taking daa and is been helping , my supplement are zma at night, vitamin d 5000iu (ironically lol ) , and the only reason I think its temporary cause I notice couple of weeks after the hcg shot I started to feel better I was getting turned on more often and easier( sorry to disclose that ) but then thinking my test was low diagnosing my self I messed up with the nolva it killed my libido and my erection and then again a week ago making the mistake not waiting for the blood results started Clomid .I stopped everything (pct) yesterday . God willing my body will return to normal cause these is making me nuts . The only reason that I feel the Blood test reading on Lh was from nolva cause my test are in normal range and to be primary your test has to be low with high Lh .
I thank you guys for the replies man cause I'm over here tripping hard.
09-12-2012, 08:36 PM
Unless daa increases leydig cell sensitivity to lh then it won't do anything.
Seriously, no more drugs and get rechecked in month. Your hpta is fine.
09-13-2012, 08:38 AM
Similar Forum Threads
- By weezycon12 in forum Cycle InfoReplies: 9Last Post: 07-15-2011, 07:58 PM
- By ez25 in forum Training ForumReplies: 18Last Post: 03-06-2009, 02:56 AM
- By just93 in forum SupplementsReplies: 24Last Post: 10-24-2008, 08:04 AM
- By viperface86 in forum Weight LossReplies: 14Last Post: 09-26-2008, 07:03 PM
- By juicey in forum Cycle InfoReplies: 10Last Post: 03-28-2008, 01:43 AM